# SDR UPS97824373

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,  FOUND LT WING LEAKING EDGE CRACKED AT STA XFS 198, 29 FWD OF UPPER WING FRONT SPAR.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW UPS EO DC8-5720-7767-A AND DC8 SRM 51-1-21 AND 51-1-8.
